×

Found 85 Documents (Results 1–85)

100
MathJax

On the use of elliptic regularity theory for the numerical solution of variational problems. (English) Zbl 1378.65130

Daras, Nicholas J. (ed.) et al., Operations research, engineering, and cyber security. Trends in applied mathematics and technology. Based on the presentations at the conference, Nea Peramos, Greece, May 2015. Cham: Springer (ISBN 978-3-319-51498-7/hbk; 978-3-319-51500-7/ebook). Springer Optimization and Its Applications 113, 231-257 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The variational approach to estimation of the dielectric permittivity of a unidirectional fibrous composite. (English. Russian original) Zbl 1378.78027

Mosc. Univ. Math. Bull. 72, No. 1, 1-9 (2017); translation from Vestn. Mosk. Univ., Ser. I 72, No. 1, 3-11 (2017).
MSC:  78A48 78A30 78M30
PDF BibTeX XML Cite
Full Text: DOI

Dual variational formulation of the electrostatic problem in an inhomogeneous anisotropic dielectric. (English. Russian original) Zbl 1379.78006

Mosc. Univ. Math. Bull. 72, No. 3, 94-101 (2017); translation from Vestn. Mosk. Univ., Ser. I 72, No. 3, 8-16 (2017).
MSC:  78A30 78M30
PDF BibTeX XML Cite
Full Text: DOI

On some perturbations of the total variation image inpainting method. II: Relaxation and dual variational formulation. (English. Russian original) Zbl 1321.49054

J. Math. Sci., New York 205, No. 2, 121-140 (2015); translation from Probl. Mat. Anal. 77, 3-18 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Mathematical models in contact mechanics. (English) Zbl 1255.49002

London Mathematical Society Lecture Note Series 398. Cambridge: Cambridge University Press (ISBN 978-1-107-60665-4/pbk; 978-1-139-10416-6/ebook). xiv, 280 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI

A posteriori error estimators based on duality techniques from the calculus of variations. (English) Zbl 1060.65067

Heidelberg: Universität Heidelberg, Naturwissenschaftlich-Mathematische Gesamtfakultät (Dissertation 2003). 180 p. (2003).
PDF BibTeX XML Cite
Full Text: Link

Homogenization of the heterogeneous coefficients in an elliptic equation. (English) Zbl 0993.65133

Cruz Lopez de Silanes, Maria (ed.) et al., Actes des 6èmes journées Zaragoza-Pau de mathématiques appliquées et de statistiques. Pau: Publications de Université de Pau et Pays de l’Adour, PUP. 401-408 (2001).
MSC:  65N30 35B27 35J25
PDF BibTeX XML Cite

Nonsmooth and nonconvex dynamics: Duality, polarity and complementary extremum principles. (English) Zbl 0989.70016

Gao, David Y. (ed.) et al., Nonsmooth/nonconvex mechanics. Modeling, analysis and numerical methods. A volume dedicated to the memory of Prof. P. D. Panagiotopoulos. Minisymposium within the ASME 1999 Mechanics and materials conference, Blacksburg, VA, USA, June 27-30, 1999. Boston: Kluwer Academic Publishers. Nonconvex Optim. Appl. 50, 95-140 (2001).
MSC:  70K99 70H15 37N05
PDF BibTeX XML Cite

Nonlinear periodic oscillations in suspension bridges. (English) Zbl 0982.35009

Chen, Goong (ed.) et al., Control of nonlinear distributed parameter systems. Partly proceedings of the conference advances in control of nonlinear distributed parameter systems, Texas A & M Univ., College Station, TX, USA. Dedicated to Prof. David L. Russell on the occasion of his 60th birthday. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 218, 69-84 (2001).
Reviewer: V.Mustonen (Oulu)
PDF BibTeX XML Cite

A variational approach to problems of plastic deformation. (English) Zbl 0899.35114

Buttazzo, Giuseppe (ed.) et al., Developments in partial differential equations and applications to mathematical physics. Proceedings of an international meeting, Ferrara, Italy, October 14-18, 1991. New York, NY: Plenum Press. 219-226 (1992).
MSC:  35Q72 74R20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software